Truncations of L-functions in residue classes

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
10 Downloads (Pure)


Let χ (n) be a quadratic character modulo a prime p. For a fixed integer s ≠ 0, we estimate certain exponential sums with truncated L-functions Ls,p(n) = ∑ j=1n χ(j)/js (n = 1, 2, ...). Our estimate implies certain uniformly of distribution properties of reductions of Ls,p(n) in the residue classes modulo p.

Original languageEnglish
Pages (from-to)347-350
Number of pages4
JournalGlasgow Mathematical Journal
Issue number2
Publication statusPublished - May 2006


Dive into the research topics of 'Truncations of L-functions in residue classes'. Together they form a unique fingerprint.

Cite this